# SDR CA960827011

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Bulged
- Location: M/R Tip Te
- Part time: 127 hours
- Component: Bell, 206010200133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, BULGE FOUND IN BLADE SKIN APPROXIMATELY 12 INCHES LONG X 2.5 INCHES WIDE X 0.5 INCH HIGH NEAR TRAILING EDGE OF BLADE AT THE TIP.
